# SDR MVH0064100

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 365A11005003
- Condition: Damaged
- Location: Main Rotor
- Part time: 5,246 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR REMOVED FOR DAMAGE TO INBOARD LEADING EDGE.
